# SDR GLBA20090212AA

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 25,783 hours, 32,463 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING SCHEDULED INSPECTION MAINTENANCE THE LEFT FORWARD INBOARD NACELLE KEEL RIB FLANGE WORN AT THE UPPER CORNER AREA AT APPROXIMATELY BL 91.75.  MAINTENANCE REPAIRED THE LT FORWARD INBOARD KEEL RIB FLANGE AT THE UPPER CORNER AREA AT APPROXIMATELY BL 91.75 IAW EO 09-253-01.  REPAIR AREA APPROXIMATELY 6.15 BY 2 INCHES OUT OF 7075 T73 PLATE.  FLANGE INSERT APPROXIMATELY 1 BY .75 INCH OUT OF 2024T-3 .063 MS20470AD4 RIVET, MS20470AD5 RIVETS.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
